# SDR 9902709984

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON RIGHT LOWER CAP ANGLE 6 INBOARD OF OUTBOARD EDGE OF ANGLE.  REPAIRED PER EA 99-164465.  (P/N 5910005-50)
